按条件检索“1,949”条记录

已选条件: 资源类型: 期刊论文 × 数据来源: CSCD × 机构: 数学学院 ×
导出
  • 排序
  • 显示
81. Reflected stochastic differential equations driven by G-Brownian motion with nonlinear resistance CSCD SCOPUS SCIE

作者:Luo, Peng

作者机构:[Luo, P] School of Mathematics and Qilu Securities Institute for Financial Studies, Shandong University, Jinan, 250100, China, Department of Mathematics and Statistics, University of Konstanz, Konstanz, 78457, Germany

来源:中国数学前沿,FRONTIERS OF MATHEMATICS IN CHINA,2016,Vol.11,Issue.1,123-140

资源类型:期刊论文

WOS:000365760000009

82. 完全耦合正倒向随机控制系统的动态规划原理与最大值原理之间的联系 CSCD

作者:聂天洋;史敬涛

作者机构:[聂天洋] 山东大学数学学院, 济南, 山东 250100, 中国.;[史敬涛] 山东大学数学学院, 济南, 山东 250100, 中国

来源:山东大学学报. 理学版,Journal of Shandong University. Natural Science,2016,Vol.51,Issue.5,121-129

资源类型:期刊论文

83. A posteriori error estimates for optimal control problems constrained by convection-diffusion equations CSCD SCOPUS SCIE

作者:Fu, Hongfei; Rui, Hongxing; Zhou, Zhaojie

作者机构:[Fu, H] College of Science, China University of Petroleum, Qingdao, 266580, China;[ Rui, H] School of Mathematics, Shandong University, Jinan, 250100, China;[ Zhou, Z] School of Mathematical Sciences, Shandong Normal University, Jinan, 250014, China

来源:中国数学前沿,FRONTIERS OF MATHEMATICS IN CHINA,2016,Vol.11,Issue.1,55-75

资源类型:期刊论文

WOS:000365760000005

84. Numerical simulations for G-Brownian motion CSCD SCOPUS SCIE

作者:Yang, Jie; Zhao, Weidong

作者机构:[Yang, J] School of Mathematics & Finance Institute, Shandong University, Jinan, 250100, China;[ Zhao, W] School of Mathematics & Finance Institute, Shandong University, Jinan, 250100, China

来源:中国数学前沿,FRONTIERS OF MATHEMATICS IN CHINA,2016,Vol.11,Issue.6,1625-1643

WOS被引数:1

资源类型:期刊论文

WOS:000384560400012

85. 基于生物特征的可搜索加密 CSCD

作者:朱斌瑞;秦静;韩斐

作者机构:[朱斌瑞] 山东大学数学学院, 济南, 山东 250100, 中国.;[秦静] 山东大学数学学院, 济南, 山东 250100, 中国.;[韩斐] 山东大学数学学院, 济南, 山东 250100, 中国

来源:山东大学学报. 理学版,Journal of Shandong University. Natural Science,2016,Vol.51,Issue.5,78-86

资源类型:期刊论文

86. P-增广矩阵推理与信息的智能分解挖掘 CSCD

作者:汤积华;陈保会;史开泉

作者机构:[汤积华] 龙岩学院信息工程学院, 龙岩, 福建 364012, 中国.;[陈保会] 龙岩学院信息工程学院, 龙岩, 福建 364012, 中国.;[史开泉] 山东大学数学学院, 济南, 山东 250100, 中国

来源:山东大学学报. 理学版,Journal of Shandong University. Natural Science,2016,Vol.51,Issue.12

资源类型:期刊论文

87. Waring-Goldbach problems for unlike powers with almost equal variables CSCD SCOPUS SCIE

作者:Zhang, Meng

作者机构:[Zhang, M] School of Mathematics, Shandong University, Jinan, 250100, China

来源:中国数学前沿,FRONTIERS OF MATHEMATICS IN CHINA,2016,Vol.11,Issue.2,449-460

资源类型:期刊论文

WOS:000372306400014

88. 关于L-函数的问题 CSCD

作者:Hu,Peichu;Wu,Aidi

作者机构:[扈培础] 山东大学数学学院, 济南, 山东 250100, 中国.;[吴爱迪] 山东大学数学学院, 济南, 山东 250100, 中国

来源:山东大学学报. 理学版,Journal of Shandong University. Natural Science,2016,Vol.51,Issue.6,1-15

资源类型:期刊论文

89. Strong laws of large numbers for sub-linear expectations CSCD SCOPUS SCIE SSCI

作者:Chen ZengJing

作者机构:[Chen Zengjing] School of Mathematics, Shandong University, Jinan, Shandong 250100, China.

来源:中国科学. 数学,SCIENCE CHINA-MATHEMATICS,2016,Vol.59,Issue.5,945-954

WOS被引数:4

资源类型:期刊论文

WOS:000374329000010

90. k-连通图中生成树和完美匹配上的可收缩边 CSCD

作者:王倩

作者机构:[王倩] 山东大学数学学院, 济南, 山东 250100, 中国

来源:山东大学学报. 理学版,Journal of Shandong University. Natural Science,2016,Vol.51,Issue.8,29-34

资源类型:期刊论文

91. 椭圆方程约束的最优边界控制问题的非重叠型区域分解迭代方法 CSCD

作者:刘文月;孙同军

作者机构:[刘文月] 山东大学数学学院, 济南, 山东 250100, 中国.;[孙同军] 山东大学数学学院, 济南, 山东 250100, 中国

来源:山东大学学报. 理学版,Journal of Shandong University. Natural Science,2016,Vol.51,Issue.2,21-28

资源类型:期刊论文

92. 非均相复合驱数值模拟方法研究与应用 EI CSCD SCOPUS

作者:曹伟东;戴涛;于金彪;鲁统超;程爱杰;席开华

作者机构:[曹伟东] 中国石化胜利油田分公司勘探开发研究院, 东营, 山东 257015, 中国.;[戴涛] 中国石化胜利油田分公司勘探开发研究院, 东营, 山东 257015, 中国.;[于金彪] 中国石化胜利油田分公司勘探开发研究院, 东营, 山东 257015, 中国.;[鲁统超] 山东大学数学学院, 济南, 山东 250100, 中国.;[程爱杰] 山东大学数学学院, 济南, 山东 250100, 中国.;[席开华] 山东大学数学学院, 济南, 山东 250100, 中国

来源:石油与天然气地质,Oil and Gas Geology,2016,Vol.37,Issue.4,606-611

资源类型:期刊论文

93. A New Comparison Theorem of Multidimensional BSDEs CSCD SCOPUS SCIE

作者:Wu, Pan-yu; Chen, Zeng-jing

作者机构:[Wu, P.-Y] Qilu Securities Institute for Financial Studies, Shandong University, Jinan, 250100, China;[ Chen, Z.-J] School of Mathematics, Shandong University, Jinan, 250100, China

来源:应用数学学报(英文版),ACTA MATHEMATICAE APPLICATAE SINICA-ENGLISH SERIES,2015,Vol.31,Issue.1,131-138

资源类型:期刊论文

WOS:000348334400012

94. 分数阶对流扩散方程的半加权有限差分格式 CSCD

作者:Zhu,Lin;Rui,Hongxing

作者机构:[朱琳] 宁夏大学数学与计算机学院, 银川, 宁夏 750021, 中国.;[芮洪兴] 山东大学数学学院, 济南, 山东 250100, 中国

来源:华东师范大学学报. 自然科学版,Journal of East China Normal University. Natural Science,2015,Issue.6

资源类型:期刊论文

95. Moments of L-Functions Attached to the Twist of Modular Form by Dirichlet Characters CSCD SCOPUS SCIE

作者:Ji, Guanghua; Sun, Haiwei

作者机构:[Ji, G] School of Mathematics, Shandong University, Jinan, 250100, China;[ Sun, H] School of Mathematics and Statistics, Shandong University, Weihai, 264209, China

来源:数学年刊B辑(英文版),CHINESE ANNALS OF MATHEMATICS SERIES B,2015,Vol.36,Issue.2,237-252

资源类型:期刊论文

WOS:000351641100007

96. Total Coloring of Planar Graphs without Chordal 7-cycles CSCD SCOPUS SCIE

作者:Hua CAI

作者机构:[Cai Hua] School of Mathematics, Shandong University, Ji'nan, Shandong 250100, China.

来源:数学学报(英文版),ACTA MATHEMATICA SINICA-ENGLISH SERIES,2015,Vol.31,Issue.12,1951-1962

资源类型:期刊论文

WOS:000365557200010

97. An inverse problem to estimate an unknown order of a Riemann-Liouville fractional derivative for a fractional Stokes\' first problem for a heated generalized second grade fluid EI CSCD SCOPUS SCIE

作者:Yu, Bo; Jiang, Xiaoyun; Qi, Haitao

作者机构:[Yu Bo] School of Mathematics, Shandong University, Ji'nan, Shandong 250100, China.;[Jiang Xiaoyun] School of Mathematics, Shandong University, Jin'an, 250100.;[Qi Haitao] School of Mathematics and Statistics, Shandong University, Weihai, Shandong 264209, China.

来源:力学学报,ACTA MECHANICA SINICA,2015,Vol.31,Issue.2,153-161

WOS被引数:16

资源类型:期刊论文

WOS:000355315900002

98. Multiple Positive Solutions for a Fourth-order p-Laplacian Sturm-Liouville Boundary Value Problems on Time Scales CSCD SCOPUS SCIE

作者:Ding, You-zheng; Wei, Zhong-li

作者机构:[Ding, Y.-Z] School of Mathematics, Shandong University, Jinan, 250100, China, Department of Mathematics, Shandong Jianzhu University, Jinan, 250101, China;[ Wei, Z.-L] School of Mathematics, Shandong University, Jinan, 250100, China, Department of Mathematics, Shandong Jianzhu University, Jinan, 250101, China

来源:应用数学学报(英文版),ACTA MATHEMATICAE APPLICATAE SINICA-ENGLISH SERIES,2015,Vol.31,Issue.2,287-296

WOS被引数:1

资源类型:期刊论文

WOS:000355060400001

99. 正倒向随机微分方程组的数值解法 CSCD

作者:赵卫东

作者机构:[赵卫东] 山东大学数学学院&金融研究院, 济南, 山东 250100, 中国

来源:计算数学,Mathematica Numerica Sinica,2015,Vol.37,Issue.4,337-373

资源类型:期刊论文

100. Maximum modulus principle estimates for one dimensional fractional diffusion equation CSCD SCOPUS SCIE

作者:Zhu Lin; Rui Hong-xing

作者机构:[Zhu, L] School of Mathematics and Computer Science, Ningxia University, Yinchuan, 750021, China;[ Rui, H.-X] School of Mathematics, Shandong University, Jinan, 250100, China

来源:高校应用数学学报B辑,APPLIED MATHEMATICS-A JOURNAL OF CHINESE UNIVERSITIES SERIES B,2015,Vol.30,Issue.4,466-478

资源类型:期刊论文

WOS:000366623400007

共 98 页, 1,949 条记录

TOP